I suffer problems after taking selective serotonin reuptake inhibitors (SSRIs)?
Actually my problem begins first time i took SSRI with strong activity, they started to take effect just 10 minutes after its digestive absorption! the effects are summarized as a common physical reactions of the body instructed by the brain (compulsive crying, irresistible physical motivation and strong motive energy, emotional rush, backward memory and reminiscence I don’t exaggerate if I say until 3 years old !! also divagations and temporary serotoninergic syndrome)
After one month I noticed a very low activity in my neural process and a very poor productivity regarding my mathematical and logic skills, I stopped these drugs abruptly hence the new ordeal to be welcomed to!, a new stage of new gender of disabilities and withdrawal symptoms just worse than before! I was deeply touched to the point I forgot even the way to tie my choe cord !!! It took me six other months of infernal battling (yoga and meditation and jogging) to recatch my reason, but there is still a couple of unsolicited effects, I cite :
– Short term memory, It got totally damaged, this influenced my chaining of ideas, I can’t dive into my thoughts more than few steps, also my linking between facts has received a very important impact, that far I can’t link between cloudiness and rain,too sad !
– stuttering and terminology deficiency.
– Independence of caffeine after I was taking 7 cups / 24h at average.
– Intuition and sharp thinking, also selectivity is twisted I became more chaotic about selecting my decisions.
– Readiness of learning and acquiring new concepts.
– brain zaps and inner brain electrical shocks.
– Uncontrollable and disordered muscular behavior (especially my fingers), and casually muscular itching (I suspect this to be in direct relation).
– Dysthymia, apathy and attention deficit.
– Dry and sour mouth each morning.
I talked to a doctor ,he presaged all these aftermaths to my lack of adrenaline and chemical imbalance that followed my rupture in cold turkey style, in reference to this claims it induced a disorder in dopamine transmitter activity which subsisted after the break-up event.
My question: Should I take adrenaline reuptake meds to reorder my brain ? or should I revert to these drugs again and experience the same hellish correlative reactions until I withdraw naturally ?
– Also is there some placebo that treats chemical dysfunction in the brain ? if it is not ginkgo so what would be ?
FIND THE BEST DOCTORS NEAR YOU
Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists